Thursday, September 4, 2008

fuck fuck fuck fuck fuck

i have never done this before...
just scratched an itchy leg until it bled!
which scares me as i know that is a sign of hepC and what if it means it is already back? ugh.
know i'm probably making myself (more) crazy. but have to admit i had half a bottle of the most gorgeous pink wine last week. so it would be my own damn fault if it did come back.
but damn it did taste good!

and.
got me thinking.
why is it okay under doctor's orders to pump my body full of paracetamol which everyone knows is a liver killer, but its not okay to drink alcohol? so over 6 months on 1000mg of painkiller every 4 hours...just makes me wonder how much damage those 2 glasses of wine actually could do?

could the itching actually be lack of painkillers?
(i've heard anti-d's could do this)

i'm now only taking low level stuff every now and again

which i realised last night halfway through a mega-light gym session how different it is to train without a body pumped full of codeine...i couldn't understand at first why everything hurt! but of course i'm doing these sessions now au naturel

no not naked.
altho i did work out in a regular bra the other night rather than a sports bra...
and it was actually quite lovely as not as hot. so am going to see how i get on in this sturdy but cut down version. wish me luck and no benny hill comedy bosom moments!

4 comments:

My Other Blog said...

You haven't been off treatment very long, and unfortunately, the itching continues. I had it really bad on my legs and around when my waist when I finished treatment and I still reached SVR. Don't beat yourself up over the wine - but don't drink too often. You will be really upset if it does come back, you'll always think it was the wine, but just don't drink anymore and you'll be OK.

Fishwhiskers said...

Strange ... I just had a mega itching session after a bath, so bad that both my outer arms and my legs are scratched bloody. So there - I've got it too. Worse after tx than before.

I also had a couple of drinks since finishing tx. Well, I should say thimbles, coz it wasnt much more. I try not to worry about it, my life has been on hold for so long and the nurses assured me, that a little drink once in a while wouldnt make the virus come back. After all, it is not drink related, although the damage of the liver might be.

xxxxx

magda said...

Don't feel guilt over anything, it is a useless emotion, enjoy

H. Heart said...

Hepkitty,
I believe there was a subject about alcohol on tx but I'll start one on the post tx and get some imput.
I don't think it could bring back the virus but it may bring on liver issues when you are at a time of healing the liver from this war you just fought. Think of it as a after battle zone. I never like the idea of us taking acetaminophen.
Sorry about itching. Hope it doesn't last long.
Feel better.
xxxxHumble